# SDR V0XR20120905J0080

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318214
- Condition: Corroded
- Location: Threshold
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD AFT CAP IS CORRODED.  R & R PASSENGER DOOR AFT CAP IAW SRM 51-42-06 AND 51-25-01.
